# SDR FDEA201109073737

- Difficulty date: September 7, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22938
- Aircraft time: 33,376 hours, 19,951 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Failed
- Location: Pbe
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PBE IN AFT CABIN CAME LOOSE ON INITIAL TAKEOFF.  REATTACHED HOOK AND LOOP IN REF TO SMP, GOOD FOR SERVICE.
